Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 252, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 4, 2023, 10:48 PM MDT for Lincoln County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2023, 10:48 PM MDT (04:48 UTC)
- Expired
- Jul 4, 2023, 11:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 85 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:05 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.8 hours before the alert went out and 341 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.9
The text
As transmitted.
398 WUUS55 KBOU 050448 SVRBOU COC073-050530- /O.NEW.KBOU.SV.W.0252.230705T0448Z-230705T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Denver CO 1048 PM MDT Tue Jul 4 2023 The National Weather Service in Denver Colorado has issued a * Severe Thunderstorm Warning for... East central Lincoln County in east central Colorado... * Until 1130 PM MDT. * At 1048 PM MDT, a severe thunderstorm was located 7 miles southwest of Hugo, or 13 miles south of Limon, moving east at 20 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * This severe thunderstorm will remain over mainly rural areas of east central Lincoln County. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3903 10371 3914 10365 3911 10321 3886 10339 TIME...MOT...LOC 0448Z 288DEG 19KT 3908 10360 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.25 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ HIRIS
2 follow-up statements
574
WWUS55 KBOU 050508
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
1108 PM MDT Tue Jul 4 2023
COC073-050530-
/O.CON.KBOU.SV.W.0252.000000T0000Z-230705T0530Z/
Lincoln CO-
1108 PM MDT Tue Jul 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR EAST CENTRAL LINCOLN COUNTY...
At 1108 PM MDT, a severe thunderstorm was located 7 miles south of
Hugo, or 21 miles southeast of Limon, moving east at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of east
central Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3898 10354 3907 10345 3905 10325 3886 10339
3888 10343
TIME...MOT...LOC 0508Z 292DEG 21KT 3902 10345
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
HIRIS548
WWUS55 KBOU 050528
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
1128 PM MDT Tue Jul 4 2023
COC073-050538-
/O.EXP.KBOU.SV.W.0252.000000T0000Z-230705T0530Z/
Lincoln CO-
1128 PM MDT Tue Jul 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 1130 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail is still possible with this
thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Denver Colorado.
LAT...LON 3898 10354 3907 10345 3905 10325 3886 10339
3888 10343
TIME...MOT...LOC 0528Z 288DEG 19KT 3899 10333
$$
HIRISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 8:23 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 4, 8:23 PM MDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 823 PM MDT Tue Jul 4 2023 .UPDATE... Issued at 812 PM MDT Tue Jul 4 2023 Convergence of moisture/north winds behind the cold front and the QG lift moving in from the west fired off Denver storms as expected this evening. The current convection will drift east and there should be a break in the storms for Denver and the Front Range cities. There is upstream activity from North Park to Vail but it's much weaker and may wind up being scattered rain showers when it arrives. This should be a 1 to 2 hour gap well timed for many evening activities. The threat of severe weather should be pretty low behind the strong storms that are along I-25 now. Only minor changes needed to the forecast, mainly a little bump up to the PoPs later tonight into Wednesday. This will mainly be for elevated light showers, though there could still be some thunder. && .SHORT TERM...(This evening through Wednesday) Issued at 104 PM MDT Tue Jul 4 2023 ...Slight risk of severe thunderstorms through this evening much of northeast Colorado... ...Flash flooding potential exists through this evening... ...Much cooler Wednesday, with a slight risk of severe Palmer Divide... Overall, the timing of the forecast appears to be on track. The upper level trough axis over the northern Rockies will move across Wyoming this evening. As it does, a 60 kt upper level jet max over northern UT will move across the WY/CO border by 00z this evening which should help enhance the developing storms this evening. In addition there will be a broad area of weak QG ascent in place across northern CO this evening. The next cold front is moving has moved passed Douglas and Casper WY this afternoon, and those stations have dropped in the 50s after fropa. The front should reach the Denver area in the 5-6 pm time frame. SPC mesoanalysis still indicates ML CAPE/Sfc Based CAPES of 1000/2000 j/kg across the urban corridor and northeast plains respectively. The storms are starting to intensify and will continue to do so into this evening. The simulated reflectivity of the NAMNST model appears best reflect the current situation this afternoon. It keeps the keeps the showers and storms active through the evening, with some gradual decrease in intensity from west to east after midnight. The main threat from the storms will be damaging wind and hail, with a lesser threat of tornadoes. Localized flash flooding can't be ruled out due to training cells. The greatest area of concern in the burn areas will be for Cameron Peak, but flash flooding will not necessarily be confined to that area. precipitable water values will increase significantly overnight, generally 1.0 near the foothills to 1.3 inch over the far northeast plains. On Wednesday, it will be socked in the stratus at least through the morning. High temperatures will struggle to reach the mid 60s in Denver. The record low max of 62 in 1960 should stay in tact but it will be close. Last year on July 5th, we topped out at 96F. There will be a threat of severe thunderstorms, but it should be confined to the Palmer Divide. Further north, it will be much more stable with more showers vs thunderstorms. Overall the best chance of storms will be over the elevated terrain. .LONG TERM...(Wednesday night through Tuesday) Issued at 104 PM MDT Tue Jul 4 2023 Cross sections show low clouds hang on through the day and into Wednesday evening and night across the Front Range and eastern plains. It should remain too stable for thunderstorms for most locations. The Palmer Divide and into Lincoln county could see some thunderstorms where the lower clouds may erode and temperatures warm more. Storms here could become severe with large hail and heavy rain accompanying the storms. Strong west to northwest flow aloft will prevail Thursday through Saturday around an upper level ridge that's been pushed south and will be along the U.S./Mexico border. Low clouds are expected to dissipate Thursday morning. Temperatures will warm up into the upper 70s and lower 80s with the increased sun. This will help to destabilize the airmass with surface based CAPE of 1000-2000 J/kg. Higher surface pressure over the Northern and Central Plains will keep an easterly low level flow over the Front Range and eastern plains. These easterly winds will continue to advect moisture into the area. Westerly winds above the low level easterlies will result in good shear to help severe storms form. These conditons will continue into Friday and Saturday. Temperatures may be slightly warmer by Saturday, but otherwise don't expect much change in the weather for Friday and Saturday. The easterly winds will not push west of the Continental Divide, so moisture will be lacking for thunderstorms here. For Sunday through Tuesday, the upper level ridge that's been over the Desert Southwest will intensify. Flow aloft weakens as the ridging begins to influence the weather more over Colorado. This will bring warmer and drier conditions. Expect highs to push into the mid to upper 80s for Sunday across northeast Colorado. Warming trend continues into next week with lower 90s possible for most locations over northeast Colorado by Tuesday. Chances for thunderstorms will decrease. Expect isolated thunderstorms each day Light/moderate rainfall and gusty outflow winds are expected to accompany the thunderstorms. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 812 PM MDT Tue Jul 4 2023 The main area of thunderstorms will move out of the Denver area by 0330z. Scattered showers are expected overnight and Wednesday, and an isolated thunderstorm is still possible mainly this evening and again Wednesday afternoon. MVFR ceilings will develop by 06z and persist through Wednesday. Localized IFR ceilings are possible until around 18z. && .HYDROLOGY... Issued at 104 PM MDT Tue Jul 4 2023 The moderate risk of flash flooding will still be in place primarily for the Cameron Peak through this evening, and that could be the case for Wednesday as well. In addition to southeasterly upslope winds there will also be better precipitable water values over the area. For the other burn scars the threat will be more limited. Outside of the burn scars, the threat threat of flash flooding will exist but should be more localized. Easterly low level flow will keep a moist airmass in place through Saturday. Precipitable water values will be around an inch or slightly greater across Front Range and eastern plains. Expect scattered to numerous thunderstorms each afternoon through Saturday. These storms will be capable of heavy rainfall which could lead to flooding, mainly for the flood prone areas. Airmass begins to dry some Sunday and into next week. This will lead to fewer and weaker storms. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Gimmestad SHORT TERM...Cooper LONG TERM...Meier AVIATION...Gimmestad HYDROLOGY...Cooper/Meier
Hazardous weather outlook, Jul 4, 9:47 AM MDT, 13 hours 1 minute before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 947 AM MDT Tue Jul 4 2023 COZ030>051-051600- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 947 AM MDT Tue Jul 4 2023 ...Severe storms possible this afternoon and evening... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Numerous showers and thunderstorms are expected this afternoon and tonight over the foothills and plains. Some of the storms could be severe with large hail, damaging winds and heavy rain. Heavy rainfall could also cause flash flooding problems, most notably over the burn areas. There could be severe rounds of storms today, with the second round coinciding with fire work displays and picnics this evening. Holiday enthusiasts are urged to have adequate ways to take cover during their outside festivities. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Showers and thunderstorms are likely over the mountains on Wednesday with mainly scattered showers over the plains. There will be a threat of flash flooding over the alpine burnt areas. Scattered late day showers and thunderstorms are forecast for Thursday through Saturday with hail and heavy rainfall possible. Chances for thunderstorms decrease Sunday and into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed after 1 pm this afternoon. Reports of hail, heavy rain and flooding will be appreciated.
In the hours before
Special weather statement, Jul 4, 7:50 PM MDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Denver CO
750 PM MDT Tue Jul 4 2023
COZ039-040-043-050215-
Central and South Weld County CO-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
750 PM MDT Tue Jul 4 2023
...Strong thunderstorms will impact portions of southwestern Weld,
western Arapahoe, Broomfield, Denver, northeastern Jefferson, western
Adams and eastern Boulder Counties through 815 PM MDT...
At 750 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mead to Denver, or along a line extending
from 20 miles southwest of Greeley to 55 miles north of Colorado
Springs. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Denver, western Aurora, Lakewood, Thornton, Arvada, Westminster,
northern Centennial, Longmont, Broomfield, Commerce City,
northeastern Littleton, Northglenn, Brighton, Englewood, Wheat Ridge,
Lafayette, eastern Golden, Louisville, Erie and Greenwood Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
central and northeastern Colorado.
&&
LAT...LON 3962 10471 3961 10473 3959 10474 3960 10515
3963 10516 3965 10519 3967 10519 3968 10515
3969 10514 3972 10515 3973 10520 4024 10512
4024 10463
TIME...MOT...LOC 0150Z 279DEG 27KT 4020 10501 3963 10509
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKLocal storm report, Jul 4, 8:35 PM MDT, 2 hours 13 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
835 PM MDT Tue Jul 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM Tstm Wnd Dmg 3 NNW Buckley AFB 39.74N 104.77W
07/04/2023 Adams CO Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0817 PM Tstm Wnd Gst 4 NNW Buckley AFB 39.76N 104.77W
07/04/2023 M67 MPH Adams CO Mesonet
Mesonet station CO218 Aurora I-70/Tower Rd.
0605 PM Tstm Wnd Gst 11 NNE Kremmling 40.21N 106.33W
07/04/2023 M70 MPH Grand CO Mesonet
Corrects time of previous tstm wnd gst
report from 11 NNE Kremmling. Mesonet
station GSPC2 Gunsight.
0540 PM Tstm Wnd Gst 9 NE Four Corners 40.96N 105.79W
07/04/2023 M74 MPH Larimer CO Mesonet
&&Special weather statement, Jul 4, 9:15 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Denver CO
915 PM MDT Tue Jul 4 2023
COZ046-050345-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
915 PM MDT Tue Jul 4 2023
...A strong thunderstorm will impact portions of northeastern Elbert
County through 945 PM MDT...
At 915 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Deer Trail, or 29 miles northwest of Limon, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Agate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3940 10427 3956 10426 3956 10389 3940 10392
3940 10420 3943 10417 3945 10417 3946 10419
3947 10418 3947 10419 3948 10419 3949 10421
3947 10422 3948 10423 3945 10423 3945 10425
3941 10425 3940 10423
TIME...MOT...LOC 0315Z 276DEG 22KT 3949 10417
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RPKLocal storm report, Jul 4, 9:21 PM MDT, 1 hour 27 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
921 PM MDT Tue Jul 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM Tstm Wnd Gst 4 NE Buckley AFB 39.75N 104.70W
07/04/2023 M61 MPH Adams CO Mesonet
Mesonet station UR415 Aurora I-70/Gun Club
Rd.
0823 PM Tstm Wnd Dmg 3 NNW Buckley AFB 39.74N 104.77W
07/04/2023 Adams CO Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0820 PM Tstm Wnd Gst 4 NNE Buckley AFB 39.75N 104.72W
07/04/2023 M60 MPH Adams CO Mesonet
Mesonet station E470I Smith Road.
0817 PM Tstm Wnd Gst 4 NNW Buckley AFB 39.76N 104.77W
07/04/2023 M67 MPH Adams CO Mesonet
Mesonet station CO218 Aurora I-70/Tower Rd.
0605 PM Tstm Wnd Gst 11 NNE Kremmling 40.21N 106.33W
07/04/2023 M70 MPH Grand CO Mesonet
Corrects time of previous tstm wnd gst
report from 11 NNE Kremmling. Mesonet
station GSPC2 Gunsight.
0540 PM Tstm Wnd Gst 9 NE Four Corners 40.96N 105.79W
07/04/2023 M74 MPH Larimer CO Mesonet
&&Special weather statement, Jul 4, 9:46 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Denver CO
946 PM MDT Tue Jul 4 2023
COZ046-050430-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
946 PM MDT Tue Jul 4 2023
...A strong thunderstorm will impact portions of east central Elbert
and central Lincoln Counties through 1030 PM MDT...
At 945 PM MDT, Doppler radar was tracking a strong thunderstorm near
Matheson, or 13 miles west of Limon, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Limon, Hugo, Genoa and Matheson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3913 10389 3914 10390 3916 10389 3915 10391
3915 10393 3913 10394 3914 10400 3921 10400
3923 10399 3924 10403 3923 10404 3924 10404
3930 10403 3933 10343 3910 10345 3910 10372
TIME...MOT...LOC 0345Z 272DEG 23KT 3922 10394
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HIRISSpecial weather statement, Jul 4, 10:11 PM MDT, 37 minutes before
Special Weather Statement National Weather Service Denver CO 1011 PM MDT Tue Jul 4 2023 COZ036-039-040-050500- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County CO- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County CO- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet CO- 1011 PM MDT Tue Jul 4 2023 ...A strong thunderstorm will impact portions of northwestern Arapahoe, Denver, northern Jefferson and southwestern Adams Counties through 1100 PM MDT... At 1010 PM MDT, Doppler radar was tracking a strong thunderstorm over southwestern Lakewood, or 12 miles west of Denver, moving east at 35 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Denver, western Aurora, Lakewood, southern Thornton, southeastern Arvada, southern Westminster, northern Centennial, western Commerce City, northeastern Littleton, eastern Northglenn, Englewood, Wheat Ridge, southeastern Golden, Greenwood Village, Evergreen, Federal Heights, Sheridan, Morrison, Idledale and Tiny Town. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for northeastern Colorado. && LAT...LON 3957 10526 3963 10535 3994 10488 3964 10467 TIME...MOT...LOC 0410Z 249DEG 29KT 3967 10517 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH HIRIS
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:02 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 28 min |
| Jul 4, 6:04 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 26 min |
| Jul 4, 6:21 PM MDT | Special Weather Statement | BOU | Grand | 39 min |
| Jul 4, 6:26 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 34 min |
| Jul 4, 6:36 PM MDT | Areal Flood Advisory | BOU | Grand | 3 hr |
| Jul 4, 6:38 PM MDT | Special Weather Statement | BOU | Park | 37 min |
| Jul 4, 6:54 PM MDT | Special Weather Statement | BOU | Boulder | 36 min |
| Jul 4, 7:50 PM MDT | Special Weather Statement | BOU | Broomfield, Denver | 25 min |
| Jul 4, 8:03 PM MDT | Areal Flood Advisory | BOU | Adams, Boulder, Broomfield, Denver, Jefferson | 87 min |
| Jul 4, 8:15 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 16 min |
| Jul 4, 8:25 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 35 min |
| Jul 4, 8:44 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| Jul 4, 9:15 PM MDT | Special Weather Statement | BOU | Elbert | 30 min |
| Jul 4, 9:46 PM MDT | Special Weather Statement | BOU | Lincoln | 44 min |
| Jul 4, 10:11 PM MDT | Special Weather Statement | BOU | Denver, Jefferson | 49 min |
| Jul 4, 10:18 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 42 min |
| Jul 4, 11:27 PM MDT | Special Weather Statement | BOU | Lincoln | 33 min |
| Jul 4, 11:52 PM MDT | Special Weather Statement | BOU | Denver | 38 min |
| Jul 5, 12:53 PM MDT | Special Weather Statement | BOU | Park | 37 min |
| Jul 5, 1:01 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson, Park | 29 min |
| Jul 5, 1:59 PM MDT | Special Weather Statement | BOU | Jefferson | 31 min |
| Jul 5, 2:18 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 27 min |
| Jul 5, 2:52 PM MDT | Special Weather Statement | BOU | Douglas | 23 min |
| Jul 5, 3:45 PM MDT | Special Weather Statement | BOU | Grand | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.